# SDR 2009FA0000464

- Difficulty date: May 20, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N6GR
- Make and model: Piper PA-31-350
- Aircraft serial: 317752130
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5712
- Part serial: CR564
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUEL CELL SEAM FAILED WHILE ACFT WAS PARKED ON THE RAMP EMPTYING THE CONTENTS SUDDENLY.  THERE WERE NO PRIOR INDICATIONS OF A PREFAILURE SUCH AS LEAKS NOTED.  THERE WERE NO INDICATIONS OF IMPROPER INSTALLATION OR OTHER DAMAGE.  THE BULK OF THE FUEL FOLLOWED THE MAIN SPAR INTO THE BELLY OF THE ACFT THEN OUT THROUGH DRAIN HOLES, VENTS, AND SEAMS IN THE SKIN.  (K)
